3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Depression and Weight Issues

Depression and Weight Issues Have you been diagnosed with depression, are possibly on depression medication, and find it affects your weight loss efforts? Post here for support!

Involuntary Muscle Movements/Twitching

Reply
 
Thread Tools
Old 06-06-2013, 11:57 PM   #1
Miraculous Amus Babus ;)
 
Join Date: Sep 2007
Location: the great USA :)
Posts: 2,093

S/C/G: 271/217/140

Default Involuntary Muscle Movements/Twitching

Hi,

I am wondering if anyone else deals with involuntary muscle movements/twitching???

It was actually my ex-boyfriend who noticed that I have these movements/twitches a few months ago. I only really notice the muscle movements when I am laying down, trying to go to sleep. Then, I feel the twitching in my back, sometimes my leg or my arm.

I googled this subject and I saw Tardive Dyskinesia come up! I am a bit scared that is what I have but I don't know and I am not asking for medical advice, just if anyone else deals with it and their experiences. I saw in one of the articles that this may become permanent if in fact it is Tardive Dyskinesia! I emailed my psychiatrist, I don't know what else I can do.

I think it must be the medicines causing this, I just hope it's not permanent.

Sigh.

I am welcome to all feedback/input and experiences. Thanks!
seabiscuit is offline   Reply With Quote
Old 06-08-2013, 07:50 PM   #2
Senior Member
 
penmage's Avatar
 
Join Date: Sep 2007
Location: Ohio
Posts: 3,026

S/C/G: 190/ticker/125

Height: 5'2"

Default

I took 200mg of Zoloft daily around the age of 14-15, and developed shaking in my legs (like I'm bouncing my legs up and down impatiently, but not consciously). I am now 24, no longer on Zoloft for many years, and my legs were shaking as I wrote that last sentence. It doesn't hurt, I don't feel like I'm expending energy, most times it happens (I have maybe 2-5 episodes a day, unless I'm very anxious about something) I don't notice it, and it stops after a few minutes. They're stationary now. Most last a few seconds, some last a few minutes, but not often. I'm really not bothered by them at this point any more.

If I'm sitting in a chair where my feet don't fully touch the floor (I'm 5'2, it happens), an episode can be set off by that. If I sit forward and press my feet firmly and flatly onto the floor, I can stop it.

It does not happen while driving. Not even in my left leg.

So, I don't know how much help that was but there you have it.
__________________


Let's try this again!
Losing a regain of 31 pounds: 8.0/31 gone
Mini Goal 1 (again): 180.0
Plan: South Beach vegetarian
penmage is offline   Reply With Quote
Old 06-08-2013, 08:32 PM   #3
Pretty in pink
 
PudgyFlamingo's Avatar
 
Join Date: Jul 2007
Location: Montreal, Quebec
Posts: 44

S/C/G: 274/262/240 for now

Height: 5'2

Default

I get it too. Ive been on antideps and atypical antipsychotics for about 12 yrs now. It spparently happens most frequently with the latter, anything in that class of meds like Risperdal, Seroquel, Zyprexa. My paychistrist said its not anything to worry about, but then She sent me to consult a psychopharmacologist who said it should be monitored... So from this I'm guessing nobody really knows much about it.

For me it has never really gotten past the restless arms/legs when I sm trying to sleep, and occasional twitching. However, my psychiatrist is very well known in this field and didnt seem to think it was worth worrying abt. I hope that puts your mind at ease a bit, but do express your concerns to your doctor. At least it will be in your chart.
__________________
"For attractive lips, speak words of kindness. For lovely eyes, seek out the good in people. For a slim figure, share your food with the hungry. For beautiful hair, let a child run his fingers through it once a day. For poise, walk with the knowledge you'll never walk alone..."

~Sam Levenson
PudgyFlamingo is offline   Reply With Quote
Old 06-09-2013, 11:59 PM   #4
Senior Member
 
ShyHeather's Avatar
 
Join Date: May 2011
Location: Carson City, Nevada
Posts: 243

S/C/G: 323/Weight Tracker/150

Height: 5'6"

Default

I get twitches, and so does my step-dad (funny enough) and yet there is nothing that says it is one thing or another. I have been told it's caused by overuse.

All I know is that it drives me bonkers with I start to twitch.
__________________
Don't mind me. I'm an invisible person who everyone forgot. No friends, no support. Nothing. Thanks 3FC for making me realize how invisible I really am!
ShyHeather is offline   Reply With Quote
Old 06-20-2013, 01:08 PM   #5
Senior Member
 
tubolard's Avatar
 
Join Date: Oct 2012
Posts: 458

S/C/G: HW:236 CW:? GW:130

Height: 5 foot 5

Default

At bedtime I twitch when I doze, Dozing is almost all I do damn insomnia! But I find that I am thinking about working out when I am twitching, so I guess I am trying to get a few more reps in.
__________________
Exercise in the morning before your brain figures out what you are doing.

tubolard is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off

Similar Threads
Thread Thread Starter Forum Replies Last Post
Hello from lots of fat chicks in UK #19 cat90 UK Fat Chicks 466 04-05-2004 08:39 PM


All times are GMT -4. The time now is 06:56 AM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2